# SDR IPXA2024100791720

- Difficulty date: October 1, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 38,899 hours, 26,347 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Part number: 141N485067
- Part serial: UP39534
- Condition: Warning Message
- Location: Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT AFTER ALL WINDOW HEAT SWITCHED SELECTED ON L SIDE WINDOW EICAS AND  OVERHEAD INOP LIGHT ILLUMINATED REVERSED DMP. REMOVED AND REPLACED L2 WINDOW IRW 56-11-02/401. OPS/LEAK CHECK GOOD. THIS CLEARS 2825620. PLACARD REMOVED.
